MathSciNet Relay Station
MathSciNet bibliographic data
MR927059 (89c:57007) 57M25 (20C99 20F36)
Murakami, Jun The Kauffman polynomial of links and representation theory. Osaka J. Math. 24 (1987), no. 4, 745–758.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement